# SDR LR7A02061

- Difficulty date: July 7, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 46,439 hours, 30,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION FOUND LT FS 557 LOWER BOW BEAM CRACKED AT LOWER END AT LBL 63, WL 146.  REPAIRED IAW LAC MEA 382-53-02-034.
